# SDR FDEA201703311378

- Difficulty date: March 31, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Torn
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR INTERNAL SKIN TORN ON AFT MID SECTION OF DOOR BETWEEN BS 1647 - 1652.   REPAIRED IAW EA F-5210-T0332532.
